# SDR CHI44188

- Difficulty date: May 18, 2006
- Submitted: June 28, 2006
- Operation: General aviation
- Aircraft: N194CH
- Make and model: Boeing 1072
- Aircraft serial: 404
- Aircraft time: 25,964 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Cover
- Part number: 107D25535
- Part serial: KIP01452
- Condition: Cracked
- Location: Mixer Box
- Part time: 858 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DISCOVERED IN THE MIX BOX COVER, PN 107D25535.  THE CRACK RUNS FROM JUST UNDER THE WEB ON THE TOP OF THE MIX BOX LT SIDE, INTO THE O-RING GROOVE IN THE FRONT OF THE COVER.  CRACK IS APPROX 6 INCHES OVERALL IN LENGTH.  DAMAGED AREA OF THE COVER HAS BEEN SENT TO LABORATORY FOR ANALYSIS.  (K)
